MathSciNet Relay Station
MathSciNet bibliographic data
MR670938 (84b:32043) 32M10 (14M17)
Goldstein, Norman Ampleness and connectedness in complex $G/P$. Trans. Amer. Math. Soc. 274 (1982), no. 1, 361–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement